# SDR DALA2024032503739

- Difficulty date: March 23, 2024
- Submitted: March 25, 2024
- Operation: Air carrier
- Aircraft: N939AT
- Make and model: Boeing 717-200
- Aircraft serial: 55099
- Aircraft time: 42,771 hours, 30,096 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK OF THE EXTERIOR LIGHTS, THE LH/RH EMERGENCY LIGHTS WERE INOPERATIVE. SUMMARY OF NRC 00959: OVERWING EMERGENCY EVACUATION LIGHTS BATTERY POWER SUPPLY WAS REPLACED WITH A SERVICEABLE ONE PER B717 AMM 33-51-06. (LP #0258406)
